Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Suffering from hypertension, taking Amlokem, enapril HT. Why do I have giddiness?

I am suffering from hypertension and taking Amlokem-m 5/50 in the morning and enapril HT & prazopress XL 5 in the night.And also I have spondulosis and tiny infarcts in brain,I have giddiness throughout the day and used clopivas tablets for infarcts but the giddiness still remains,I am unable to go to job since 3 years.sokindly suggest me what to do and whom to consult.
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
After going through history,You are Hypertensive and suffered a brain infract, along with these problem you are also having Spondylosis.
Your treatment seems to be alright keep your blood pressure under control, your dizziness could have many possible causes like Hypertension and infract in brain,compromised blood flow to small brain or (cerebellum) Cervical spondylosis, or positional vertigo, Postural Hypotension.
You should get a MRI brain,Check with a Neurologist,ENT Surgeon.
You should be Alright afer some time.
Good luck ton you.
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor